# SDR REXA2022111102536

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: 1199925
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CHAFES AROUND OUTER HANDLE CUTOUT.	REMOVED AND REPLACED IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND CRJ 900 AMM 52-31-03-400-801-A01.
